MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 181 to 200 of 1572

181
Reduction of multiscale stochastic biochemical reaction networks using exact moment derivation

Kim, Jae Kyoungresearcher; Sontag, Eduardo D., PLOS COMPUTATIONAL BIOLOGY, v.13, no.6, 2017-06

182
Exact simulation of the wishart multidimensional stochastic volatility model

Kang, Chulmin; Kang, Wanmoresearcher; Lee, Jong Mun, OPERATIONS RESEARCH, v.65, no.5, pp.1190 - 1206, 2017-09

183
A NEW ANALYTICAL MODEL FOR OPTIMIZED COGNITIVE RADIO NETWORKS BASED ON STOCHASTIC GEOMETRY

Lee, Seung Hee; Hwang, Gangukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.13, no.4, pp.1883 - 1899, 2017-10

184
AN ANALYSIS OF A BROKEN P-1-NONCONFORMING FINITE ELEMENT METHOD FOR INTERFACE PROBLEMS (vol 48, pg 2117, 2010)

Kwak, Do Youngresearcher; Wee, Kye T.; Chang, Kwang S., SIAM JOURNAL ON NUMERICAL ANALYSIS, v.55, no.4, pp.2110 - 2111, 2017

185
Monte Carlo simulation-based estimation for the minimum mortality temperature in temperature-mortality association study

Lee, Whanhee; Kim, Ho; Hwang, Sunghee; Zanobetti, Antonella; Schwartz, Joel D.; Chung, Yeonseungresearcher, BMC MEDICAL RESEARCH METHODOLOGY, v.17, 2017-09

186
Analysis and design of microfinance services: a case of ROSCA

Ahn, Deung Geon; Kang, Wanmoresearcher; Kim, Kyoung-Kukresearcher; Shin, Hayongresearcher, ENGINEERING ECONOMIST, v.62, no.3, pp.197 - 230, 2017-07

187
FUNCTIONAL CENTRAL LIMIT THEOREM FOR A CLASS OF NEGATIVELY DEPENDENT HEAVY-TAILED STATIONARY INFINITELY DIVISIBLE PROCESSES GENERATED BY CONSERVATIVE FLOWS

Jung, Paulresearcher; Takashi, Owada; Samorodnitsky, Gennady, ANNALS OF PROBABILITY, v.45, no.4, pp.2087 - 2130, 2017-07

188
Mutation invariance of the arc index for some montesinos knots

Jin, Gyo Taekresearcher; Lee, Ho, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.26, no.10, pp.1750058, 2017-09

189
Even-cycle decompositions of graphs with no odd-K-4-minor

Huynh, Tony; Oum, Sang-ilresearcher; Verdian-Rizi, Maryam, EUROPEAN JOURNAL OF COMBINATORICS, v.65, pp.1 - 14, 2017-10

190
A NEW FINITE ELEMENT FOR INTERFACE PROBLEMS HAVING ROBIN TYPE JUMP

Kwak, Do Youngresearcher; Lee, Seungwoo; Hyon, Yunkyong, INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, v.14, no.4-5, pp.532 - 549, 2017

191
CLASS NUMBER PARITIES OF COMPOSITUM OF QUADRATIC FUNCTION FIELDS

Bae, Sunghanresearcher; Jung, Hwanyup, MATHEMATICA SLOVACA, v.67, no.2, pp.305 - 320, 2017-05

192
Colored permutations with no monochromatic cycles

Kim, Dongsuresearcher; Kim, Jang Soo; Seo, Seunghyun, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.4, pp.1149 - 1161, 2017-07

193
Normal form approach to global well-posedness of the quadratic derivative nonlinear Schrodinger equation on the circle

Chung, Jaywan; Guo, Zihua; Kwon, Soonsikresearcher; Oh, Tadahiro, ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.5, pp.1273 - 1297, 2017-09

194
Spectral Resolution of the Neumann-Poincar, Operator on Intersecting Disks and Analysis of Plasmon Resonance

Kang, Hyeonbae; 임미경researcher; Yu, Sang Hyeon, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.226, no.1, pp.83 - 115, 2017-10

195
Near equipartitions of colored point sets

Holmsen, Andreas E.researcher; Kyncl, Jan; Valculescu, Claudiu, COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, v.65, pp.35 - 42, 2017-10

196
Majority colourings of digraphs

Kreutzer, S; Oum, SIresearcher; Seymour, P; van der Zypen, D; Wood, DR, ELECTRONIC JOURNAL OF COMBINATORICS, v.24, no.2, 2017-05

197
Normalizers of intermediate congruence subgroups of the Hecke subgroups

Im, Bo-Haeresearcher; Jeon, Daeyeol; Kim, Chang Heon, OPEN MATHEMATICS, v.15, pp.787 - 799, 2017-06

198
Towering Phenomena for the Yamabe Equation on Symmetric Manifolds

Morabito, Filipporesearcher; Pistoia, Angela; Vaira, Giusi, POTENTIAL ANALYSIS, v.47, no.1, pp.53 - 102, 2017-07

199
Classification of spectra of the Neumann-Poincare operator on planar domains with corners by resonance

Helsing, Johan; Kang, Hyeonbae; Lim, Mikyoungresearcher, ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.4, pp.991 - 1011, 2017-07

200
Symmetry breaking bifurcations for an overdetermined boundary value problem on an exterior domain issued from electrodynamics

Morabito, Filipporesearcher, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.158, pp.1 - 22, 2017-07

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0